... everyone thought about that, if I should come off it? I have other health problems that this is also being used for, and neither of my doctors have said anything about coming off it, which I would hate if it took me right back to those awful, awful panic attacks I used to get. I understand that obviously I would go thro' withdrawal after this length of time and dose, and that I must be physically addicted to it, but what is the harm in that if I'm not increasing the dose and it's keeping me comfortable? Just curious as to what people think!
Anytime you've been on a medication for the length of time you have, 20 years is a long time, and you may risk the chance of having seizures and and severe withdrawl effects, ask your doctor how you can decrease the dose without risking your life. There are many new medications that deal with anxiety problems now that you may want to try, but please do not attempt this on hor own it's very dangerous. I wish you luck, and whatever you do, consult a doctor, your life if too important to take a chance at dyingk if you approach this wrong. Bless you and please be CAREFULL!
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2011 • 11 answers
Posted 26 Jan 2013 • 1 answer
I have been suffering severe panic attacks for almost 20 years and have been taking Xanax during th?
Posted 7 Feb 2013 • 2 answers
Posted 19 Feb 2015 • 2 answers
Hi I'm on 1mg clonazepam for the 17 years due to severe panic attacks,I can't miss 1 dose.Need help?
Posted 16 Apr 2016 • 0 answers